# SDR R61A201702110116

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 6,703 hours, 4,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY WERE NOT GETTING THE GIRT BAR INDICATION AT THE R1 DOOR.  MAINTENANCE ADJUSTED THE GIRT BAR INDICATION WINDOW IAW AMM AND OPS CHECKED GOOD.
